# SDR AALA2018100299004

- Difficulty date: September 29, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 75,889 hours, 9,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PERFORMANCE OF TC 2735,  THE BATTERY PACK M33404 FOR THE R3 DOOR WAS INOPERATIVE.  MAINTENANCE THE REPLACED BATTERY PACK ASSEMBLY IAW AMM 33-51-06, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
